# SDR O2GA2018070983501

- Difficulty date: June 16, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N835UP
- Make and model: Beech B300
- Aircraft serial: FL965
- Aircraft time: 2,868 hours, 2,397 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1013800961
- Part serial: E4454
- Condition: Seized
- Location: Mlg
- Part time: 302 hours, 275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT TOWING LEFT BRAKE SEIZED AND STOPPED THE TUG. AFTER 2.5 HOURS AIRCRAFT WAS ABLE TO BE TOWED TO FBO. BRAKES WERE VERIFIED TO BE NOT SET. MAINTENANCE REPLACED THE NR 2 BRAKE ASSEMBLY. AIRCRAFT WAS RETURNED TO SERVICE.
